Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
castro91

slight shedding/hair-loss 2 weeks in..should i worry?

Recommended Posts

Hello everyone! im 20 male 80 a day. So i been on accutane two weeks. I have seen improvements, I would have called my acne moderate to severe at times. The only side effects i have are dryed lips. Now im starting to see some shedding--two to three hairs, if i forcefully (kinda) try too. My hair to begin with is already really thin. Should i be worried?? Im going to start not washing my hair as much, and only using mositerizer when i do....I was planing to cut my hair shorter, not that i have long hair. Just asking if i should be worried? is it normal? thanks.! :angel:

Share this post


Link to post
Share on other sites
I'm also shedding hair way more than you... But my hair started shedding in my 5th month of accutane. My derm stopped my treatment but then put me back on it she said it was fine to keep taking accutane as long as you dont lose more than 100 hairs daily. I think I'm up to that amount now so I stopped taking acutane myself. =( Hope your shedding stops good luck =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×